MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR

ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Model Number 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device has not yet been evaluated.The root cause of the event could not be determined from the information available and without device evaluation.When the device evaluation becomes available, a follow-up report will be submitted.
 
Event or Problem Description
On 10/16/2023 it was reported by a sales representative, via (b)(4), that an ar-3352-5531 4k laparoscope rod lens seemed to be loose due to an internal failure.It will come in and out of focus.It was stated that the device was not dropped.This was discovered during an arthroscopy procedure on 10/16/2023, with no patient harm.
 
Additional Manufacturer Narrative
The most likely cause of the failure is handling use error.¿ carry out a visual inspection and function check prior to each use.¿ only use endoscopes which are in perfect condition.The cause remains misuse.

Brand Name
4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18151979
Report Number1220246-2023-08771
Device Sequence Number17795370
Product Code GCJ
UDI-Device Identifier00888867346628
UDI-Public00888867346628
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Device Catalogue NumberAR-3352-5531
Device Lot Number14423351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown